# SDR 2007UALA01620

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT I/B AUX TRACK BEARING & ATTACH BOLT FOUND BROKEN.  LAYING IN WING L/E CAVITY 2 MORE BROKEN BOLTS & BEARINGS FOUND IN SAME CAVITY.  [06-20-07]  INSTALLED NR 8 IB AUX TRACK BOLT AND BEARING.  CHECKED AND ADJUSTED SLAT.  ATTRIBUTED FAILURE TO A FAILED BEARING.
